Indian Journal of Psychological Medicine

CASE REPORT
Year
: 2018  |  Volume : 40  |  Issue : 4  |  Page : 370--371

Alopecia associated with use of methylphenidate: A case series


Sundar Gnanavel, Sharafat Hussain 
 Children and Young People Services, Northumberland, Tyne and Wear NHS Foundation Trust, Morpeth, UK

Correspondence Address:
Dr. Sundar Gnanavel
Northumberland, Tyne and Wear NHS Foundation Trust, Morpeth
UK

In this case series, we report three cases of alopecia associated with use of methylphenidate for ADHD (Attention deficit hyperactivity disorder), that reversed with discontinuation of methylphenidate.


How to cite this article:
Gnanavel S, Hussain S. Alopecia associated with use of methylphenidate: A case series.Indian J Psychol Med 2018;40:370-371


How to cite this URL:
Gnanavel S, Hussain S. Alopecia associated with use of methylphenidate: A case series. Indian J Psychol Med [serial online] 2018 [cited 2019 Dec 8 ];40:370-371
Available from: http://www.ijpm.info/article.asp?issn=0253-7176;year=2018;volume=40;issue=4;spage=370;epage=371;aulast=Gnanavel;type=0